Cohomologie des fibrés en droites sur la compactification magnifique d'un groupe semi-simple adjoint
[Cohomology of line bundles on the wonderful compactification of an adjoint semi-simple group]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 441-444.

Let G be an adjoint semi-simple group, X its wonderful compactification and G ˜ its universal covering. One determines the cohomology groups H i (X,) of any invertible sheaf on X, as G ˜×G ˜-modules.

Soient G un groupe semi-simple adjoint, X sa compactification magnifique et G ˜ son revêtement universel. On détermine en tant que G ˜×G ˜-modules les groupes de cohomologie H i (X,) de tous les faisceaux inversibles sur X.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02288-4
Tchoudjem, Alexis 1

1 Université Grenoble 1, Institut Fourier, UFR de mathématiques, BP 74, 38402 Saint-Martin d'Hères, France
@article{CRMATH_2002__334_6_441_0,
     author = {Tchoudjem, Alexis},
     title = {Cohomologie des fibr\'es en droites sur la compactification magnifique d'un groupe semi-simple adjoint},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {441--444},
     publisher = {Elsevier},
     volume = {334},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02288-4},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02288-4/}
}
TY  - JOUR
AU  - Tchoudjem, Alexis
TI  - Cohomologie des fibrés en droites sur la compactification magnifique d'un groupe semi-simple adjoint
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 441
EP  - 444
VL  - 334
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02288-4/
DO  - 10.1016/S1631-073X(02)02288-4
LA  - fr
ID  - CRMATH_2002__334_6_441_0
ER  - 
%0 Journal Article
%A Tchoudjem, Alexis
%T Cohomologie des fibrés en droites sur la compactification magnifique d'un groupe semi-simple adjoint
%J Comptes Rendus. Mathématique
%D 2002
%P 441-444
%V 334
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02288-4/
%R 10.1016/S1631-073X(02)02288-4
%G fr
%F CRMATH_2002__334_6_441_0
Tchoudjem, Alexis. Cohomologie des fibrés en droites sur la compactification magnifique d'un groupe semi-simple adjoint. Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 441-444. doi : 10.1016/S1631-073X(02)02288-4. http://www.numdam.org/articles/10.1016/S1631-073X(02)02288-4/

[1] Bernstein, I.N.; Gelfand, I.M.; Gelfand, S.I. Differential operators on the base affine space and a study of g-modules, Lie Group Representations, Proc. Summer School Bolyai Janos Math. Soc. (Budapest, 1971), 1975, pp. 21-64

[2] Bialynicki-Birula, A. Some theorems on actions of algebraic groups, Ann. Math., Volume 98 (1973), pp. 480-497

[3] Bozicevic, M. A geometric construction of a resolution of the fundamental series, Duke Math. J., Volume 60 (1990) no. 3, pp. 643-669

[4] Brion, M.; Polo, P. Large Schubert varieties, Represent. Theory, Volume 4 (2000) no. 6, pp. 97-126

[5] Brion, M. The behaviour at infinity of the Bruhat decomposition, Comm. Math. Helvet., Volume 73 (1998), pp. 137-174

[6] Concini, C.De; Procesi, C. Complete symmetric varieties, Invariant Theory, Lecture Notes Math., 966, 1983, pp. 1-44

[7] Dixmier, J. Algèbres Enveloppantes, Gauthiers-Villars, 1974

[8] Feigin, B.; Frenkel, E. Affine Kac–Moody algebras and semi-infinite flag manifolds, Comm. Math. Phys., Volume 128 (1990), pp. 161-189

[9] Hartshorne, R. Residues and Duality, Springer-Verlag, 1966

[10] Kempf, G. The Grothendieck–Cousin complex of an induced representation, Adv. Math., Volume 29 (1978), pp. 310-396

[11] Algebraic Transformation Groups and Invariant Theory (Kraft, H.; Slodowy, P.; Springer, T.A., eds.), DMV Sem., 13, Birkhäuser, 1989

[12] T.A. Springer, Intersection cohomology of B×B-orbits in group compactifications, Prépublication disponible à http://www.math.uu.nl/people/vdkallen/kallen.html

Cited by Sources: